# SDR RAAAB196003

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 410
- Part time: 54,280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, INSPECTION OF RIGHT WING FOUND FORWARD LOWER SPAR CAP CORRODED AT WS 410.  REPAIRED PER BOEING MSG 7271-96-0571.  (M)
